# SDR IXXA07SMN167S

- Difficulty date: June 30, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 98,143 hours, 31,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Zone 100
- Part time: 98,143 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND IMPROPER REPAIR AT FLIGHT STATION 511 LONGERON 36 DOUBLER, FORWARD LOWER FUSELAGE BELLY FORWARD OF B-PIT DOOR.  REMOVED EXISTING REPAIR.  FABRICATED NEW SKINS, INTERNAL FINGER DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS.  APPLIED SEALANT TO FAYING SURFACES.  INSTALLED REPAIR PARTS AND NEW FASTENERS IAW FAA FORM 8110 NUMBER 07284 DATED 06-27-07, SEMAN DRAWING NUMBER ED-4050 REVISION "I" DATED 06-22-07,DC8 SRM 51-1-20D, DC8 SRM 51-1-8B, SRM 51-1-21, AND 51-3-1.
